# SDR QXEA2017041800274

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,922 hours, 39,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PERSISTENT BURNT RUBBER SMELL ON THE FLIGHT DECK FOR THE ENTIRE FLIGHT. IT DID GET A LITTLE WORSE WHEN THE GEAR WAS EXTENDED. THERE WAS NO EVIDENCE OF SMOKE. THE BLEED DUCT TEMPS WERE NORMAL. THERE WAS NO SMELL PRESENT OR NOTICED BY THE FLIGHT ATTENDANTS IN THE MAIN CABIN. GROUND RAN NR 1 AND NR 2 ENGINES AT HIGH POWER SETTINGS. ALSO PERFORMED REMOVAL OF ODOR FROM AIR CONDITIONING DUCTS PER AMM TASK 21-00-00-160-801. NO ABNORMAL ODOR NOTICED. NO PARTS REPLACED.
